Alert archive / Kentucky / Wind Advisories in 2007

Wind Advisory 2, NWS Paducah, KY

October 18, 20074 states

NWS Paducah, KY issued this wind advisory at Oct 18, 2007, 10:03 AM CDT for 4 states. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Oct 18, 2007, 10:03 AM CDT (15:03 UTC)
Expired
Oct 18, 2007, 6:00 PM CDT
In force
8 hr
Issued by
NWS Paducah, KY
All 58 counties

Alexander County, IL, Edwards County, IL, Franklin County, IL, Gallatin County, IL, Hamilton County, IL, Hardin County, IL, Jackson County, IL, Jefferson County, IL, Johnson County, IL, Massac County, IL, Perry County, IL, Pope County, IL, Pulaski County, IL, Saline County, IL, Union County, IL, Wabash County, IL, Wayne County, IL, White County, IL, Williamson County, IL, Gibson County, IN, Pike County, IN, Posey County, IN, Spencer County, IN, Vanderburgh County, IN, Warrick County, IN, Ballard County, KY, Caldwell County, KY, Calloway County, KY, Carlisle County, KY, Christian County, KY, Crittenden County, KY, Daviess County, KY, Fulton County, KY, Graves County, KY, Henderson County, KY, Hickman County, KY, Hopkins County, KY, Livingston County, KY, Lyon County, KY, Marshall County, KY, McCracken County, KY, McLean County, KY, Muhlenberg County, KY, Todd County, KY, Trigg County, KY, Union County, KY, Webster County, KY, Bollinger County, MO, Butler County, MO, Cape Girardeau County, MO, Carter County, MO, Mississippi County, MO, New Madrid County, MO, Perry County, MO, Ripley County, MO, Scott County, MO, Stoddard County, MO, Wayne County, MO

The radar

The Paducah radar (KPAH), 43 km from the middle of the area, began a volume at 15:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 3.1 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2007-10-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 7 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2007-10-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 611 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
7 J/kg
Mixed-layer CIN
-70 J/kg
Mixed-layer LCL
537 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
611 m²/s²
0-3 km storm-relative helicity
678 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KPAH 181503
NPWPAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PADUCAH KY
1003 AM CDT THU OCT 18 2007

.A DEEP LOW PRESSURE SYSTEM IN THE UPPER MIDWEST WILL FORCE GUSTY
SOUTH TO SOUTHWEST WINDS OVER THE QUAD STATE TODAY.

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-182300-
/O.NEW.KPAH.WI.Y.0002.071018T1503Z-071018T2300Z/
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION...
MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO...
CARMI...CARBONDALE...MURPHYSBORO...HERRIN...HARRISBURG...
SHAWNEETOWN...JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...
CAIRO...MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...
POSEYVILLE...EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...
CLINTON...BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...
BENTON...MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...
MORGANFIELD...DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...
OWENSBORO...CALHOUN...GREENVILLE...ELKTON...PERRYVILLE...
MARBLE HILL...CAPE GIRARDEAU...JACKSON...PIEDMONT...VAN BUREN...
DONIPHAN...POPLAR BLUFF...BLOOMFIELD...SIKESTON...CHARLESTON...
NEW MADRID
1003 AM CDT THU OCT 18 2007

...WIND ADVISORY IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON. 

SOUTH TO SOUTHWEST WINDS WILL BE SUSTAINED FROM 20 TO 30 MPH WITH
GUSTS OVER 40 MPH. THE STRONGEST WINDS WILL MOST LIKELY OCCUR THROUGH
MIDDAY ACROSS SOUTHERN ILLINOIS. THE WINDS SHOULD RELAX BY
SIGNIFICANTLY BY SUNSET.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE EXPECTED TO
REACH 30 MPH OR GREATER FOR LONGER THAN ONE HOUR...OR WIND GUSTS
ARE EXPECTED TO REACH 45 MPH FOR ANY DURATION. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.

PERSONS IN THE ADVISORY AREA COULD SEE POWER OUTAGES DUE TO TREE
LIMBS OR OTHER OBJECTS FALLING ON POWER LINES. ANY LOOSE OBJECTS
LEFT OUTDOORS WILL LIKELY BE TOSSED AROUND. SOME TREES MAY BE
DOWNED BY THESE STRONG WIND GUSTS. SOME WEAKENED BUILDINGS MAY
ALSO EXPERIENCE WIND DAMAGE.

$$

DRS

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this wind advisory went out at Oct 18, 3:30 AM CDT, 6 hours 33 minutes earlier.

Area forecast discussion, Oct 18, 3:30 AM CDT, 6 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
330 AM CDT THU OCT 18 2007

.DISCUSSION...MAIN CONCERN CONTINUES TO BE SEVERE STORM POTENTIAL
EARLY TODAY...AND THEN AGAIN LATER THIS AFTERNOON AND EVENING.

WILL NEED TO BE BRIEF TODAY DUE TO ONGOING SEVERE WEATHER. LINE OF
VERY STRONG TO SEVERE STORMS WILL CONTINUE TO SWEEP EAST ACROSS THE
MS RIVER AND THROUGH WRN KY AND SW IN DURING THE EARLY MORNING
HOURS. MAIN ISSUE HAS BEEN WITH DAMAGING WIND GUSTS...BUT AN
ISOLATED TORNADO CANNOT BE RULED OUT WITH VERY STRONG WIND SHEAR
ALOFT.

ONCE THIS LINE OF CONVECTION PASSES...SHOULD SEE DRY SLOT/BRIEF
SUBSIDENCE PRODUCE SOME SUNSHINE LATER THIS MORNING INTO THE
AFTERNOON HOURS. TEMPS WILL WARM WELL INTO THE 80S...AND THE AIRMASS
WILL DESTABILIZE RAPIDLY AS A SURFACE FRONT WORKS INTO SE MO AROUND
MID AFTERNOON. WITH NEXT H50 SHORT WAVE WORKING EAST AT THE SAME
TIME...EXPECT STORMS TO FIRE AROUND MID AFTERNOON  JUST AHEAD OF THE
FRONT IN SE MO. SOME SEVERE STORMS APPEAR LIKELY AS THE STORMS MOVE
EAST ACROSS THE REGION DURING THE LATE AFTERNOON AND EVENING HOURS.
STORM PREDICTION CENTER HIGHLIGHTS MOST AREAS ALONG AND EAST OF THE
MS RIVER WITH MODERATE RISK OF SEVERE LATER THIS AFTERNOON INTO THE
EVENING...WITH SLIGHT RISK WEST OF THE MS RVR MAINLY THIS AFTERNOON.
WITH THE VERY STRONG WIND PROFILES AND SHEAR...EXPECT A VERY GOOD
CHC OF DAMAGING WINDS...AND A RISK OF A FEW TORNADOES WITH THIS
ACTIVITY. THINK THE FRONT AND ASSOCIATED STORMS WILL BE EAST OF THE
REGION BEFORE MIDNIGHT.

DID NOT MAKE MUCH CHANGES TO THE FORECAST AFTER TONIGHT. STILL LOOKS
LIKE THERE COULD BE SOME WRAP AROUND STRATUS CLOUDS WITH THE UPPER
LOW PASSAGE OVER THE MUCH OF THE REGION...THEN HIGH PRESSURE SHOULD
BRING ANOTHER SUNNY AND MILD WEEKEND.

&&

.AVIATION...
PLENTY OF ENERGY IN THIS LOW PRESSURE SYSTEM WILL MOTIVATE A LINE OF
STRONG TO SEVERE TSTMS TO MOVE ENEWD THROUGH THE FOUR STATE REGION
BY 12Z. THE SPEED OF THE STORMS WAS 50 TO 60 MPH...BRINGING THESE
WIND SPEEDS TO THE SFC JUST AHEAD OF THE STORMS. IN THE WAKE OF THE
STORMS...RAPID DRYING WILL OCCUR IN THE ATMOSPHERE FROM ABOUT 3 KFT
AND UP FOR MUCH OF THE DAY. JUST AHEAD OF A COLD FRONT...WINDS AT
THE SFC WILL BE GUSTING ABOVE 25 KT ACROSS THE AREA. BY AROUND LATE
AFTN...MORE POSSIBLY SVR TSTMS ARE EXPECTED TO ERUPT EAST OF THE MS
RIVER JUST AHEAD OF THE FRONT AND MOVE RAPIDLY EWD THROUGHOUT THE
EVENING.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
MO...NONE.
IL...NONE.
IN...NONE.
&&

MEFFERT/DB
Hazardous weather outlook, Oct 18, 4:49 AM CDT, 5 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
449 AM CDT THU OCT 18 2007

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-191000-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
449 AM CDT THU OCT 18 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
AND EVENING...GENERALLY ALONG AND EAST OF THE MISSISSIPPI RIVER.
AREAS WEST OF THE MISSISSIPPI RIVER ARE UNDER A SLIGHT RISK OF
SEVERE THUNDERSTORMS...MAINLY FOR THE AFTERNOON HOURS.

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE EARLY THIS MORNING
OVER SOUTHWEST INDIANA AND WESTERN KENTUCKY. THESE STORMS WILL MOVE
RAPIDLY TO THE NORTHEAST AND OUT OF THE AREA BY MID MORNING.
DAMAGING WINDS POSE THE MAIN RISK WITH THESE STORMS. HOWEVER...
ISOLATED TORNADOES CANNOT BE RULED OUT.

LATER THIS AFTERNOON...RAPID THUNDERSTORM DEVELOPMENT WILL LIKELY
OCCUR ALONG A SURFACE FRONT MOVING EAST INTO IN SOUTHEAST
MISSOURI AND SOUTHWEST ILLINOIS. SUPERCELLS WITH DAMAGING
WINDS...LARGE HAIL AND TORNADOES WILL BE POSSIBLE AS THE ACTIVITY
MOVES EAST DURING THE LATE AFTERNOON AND EVENING HOURS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A SMALL CHANCE OF THUNDERSTORMS IS FORECAST THROUGHOUT THE QUAD
STATE SUNDAY NIGHT THROUGH MONDAY NIGHT. HOWEVER...SEVERE WEATHER
IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTERS SHOULD BE PREPARED FOR ACTIVATION TODAY AND
TONIGHT.

In the hours before

Local storm report, Oct 18, 4:10 AM CDT, 5 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
410 AM CDT THU OCT 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 AM     TSTM WND DMG     5 S MCLEANSBORO         38.02N 88.53W
10/18/2007                   HAMILTON           IL   LAW ENFORCEMENT

            DOWNED TREES BLOCKING HIGHWAY 142S.

&&

JG
Local storm report, Oct 18, 4:14 AM CDT, 5 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
414 AM CDT THU OCT 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0314 AM     TSTM WND DMG     4 N EDDYVILLE           37.56N 88.59W
10/18/2007                   POPE               IL   EMERGENCY MNGR

            TREE BLOCKING SOUTH BOUND LANE OF IL RT 145 4 MI NORTH OF
            EDDYVILLE, IL

&&

JG
Local storm report, Oct 18, 4:57 AM CDT, 5 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
457 AM CDT THU OCT 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 AM     TSTM WND DMG     MOUNT CARMEL            38.42N 87.77W
10/18/2007                   WABASH             IL   LAW ENFORCEMENT

            DOWNED TREE BLOCKING INTERSECTION OF 12TH STREET AND
            WALNUT.

&&

SMITTY
Special weather statement, Oct 18, 5:17 AM CDT, 4 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
517 AM CDT THU OCT 18 2007

INZ085>087-KYZ018-181115-
HENDERSON KY-POSEY IN-VANDERBURGH IN-WARRICK IN-
517 AM CDT THU OCT 18 2007

...STRONG STORMS IMPACTING EVANSVILLE AND HENDERSON...

THROUGH 615 AM...A LINE OF STRONG THUNDERSTORMS WILL MOVE EAST AT 50
MILES PER HOUR ACROSS HENDERSON...POSEY...VANDERBURGH...AND WARRICK
COUNTIES.  WIND GUSTS UP TO 50 MILES PER HOUR...SMALL HAIL...AND
DANGEROUS LIGHTNING ARE POSSIBLE WITH THE PASSAGE OF THESE STORMS.

JG/RP
Local storm report, Oct 18, 8:46 AM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
846 AM CDT THU OCT 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 AM     TSTM WND DMG     2 N BUCKNER             38.01N 89.02W
10/18/2007                   FRANKLIN           IL   EMERGENCY MNGR

            42 BY 48 FOOT POLE BARN DESTROYED.

&&

MIKEY
Local storm report, Oct 18, 8:49 AM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PADUCAH KY
849 AM CDT THU OCT 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 PM     TSTM WND DMG     NEW MADRID              36.59N 89.55W
10/17/2007                   NEW MADRID         MO   TRAINED SPOTTER

            LATE REPORT. TWO TREES BLOWN DOWN IN COMMUNITY ASSOCIATED
            WITH BAND OF THUNDERSTORMS AND HEAVY RAIN.

0124 AM     TSTM WND GST     DONIPHAN                36.62N 90.82W
10/18/2007  M56.00 MPH       RIPLEY             MO   LAW ENFORCEMENT

0126 AM     NON-TSTM WND DMG DONIPHAN                36.62N 90.82W
10/18/2007                   RIPLEY             MO   EMERGENCY MNGR

            WIDESPREAD MINOR DAMAGE WITH LINE OF THUNDERSTORMS. TREES
            AND POWER LINES DOWN. DAMAGE TO MOBILE HOME. EM TEAM
            CONDUCTING SURVEY AT THIS TIME. RADAR INDICATED STORM
            MOVED THROUGH COMMUNITY AT 126 AM.

0145 AM     TSTM WND DMG     3 N POPLAR BLUFF        36.81N 90.41W
10/18/2007                   BUTLER             MO   LAW ENFORCEMENT

            DOWNED POWER LINES NORTH OF POPLAR BLUFF. ESTIMATED WINDS
            IN POPLAR BLUFF 65-70 MPH.

0222 AM     TSTM WND DMG     4 SE MARBLE HILL        37.26N 89.93W
10/18/2007                   BOLLINGER          MO   LAW ENFORCEMENT

            DOWNED POWER LINES IN THE LEOPOLD AREA. NUMEROUS POWER
            OUTAGES REPORTED.

0230 AM     TSTM WND DMG     BENTON                  37.10N 89.56W
10/18/2007                   SCOTT              MO   LAW ENFORCEMENT

            NUMEROUS TREES REPORTED DOWN THROUGHOUT THE COUNTY.

0235 AM     TSTM WND DMG     DEXTER                  36.79N 89.96W
10/18/2007                   STODDARD           MO   LAW ENFORCEMENT

            ROOF DAMAGE TO BUILDING ALONG EAST STODDARD STREET. NO
            INJURIES REPORTED AT THIS TIME. POWER LINES DOWN JUST
            EAST OF HIGHWAY 25.

0240 AM     TSTM WND DMG     2 N MOUNDS              37.14N 89.20W
10/18/2007                   PULASKI            IL   LAW ENFORCEMENT

            DOWNED TREES BLOCKING HIGHWAY 51 NORTH OF MOUNDS.

0240 AM     TSTM WND DMG     MILLERSVILLE            37.42N 89.80W
10/18/2007                   CAPE GIRARDEAU     MO   EMERGENCY MNGR

            BUILDING AND VEHICLE DAMAGE REPORTED IN COMMUNITY. EM
            TEAM RESPONDING AT THIS TIME. MUCH OF NORTHEAST CAPE
            GIRARDEAU COUNTY WITHOUT POWER.

0255 AM     TSTM WND DMG     ANNA                    37.46N 89.24W
10/18/2007                   UNION              IL   LAW ENFORCEMENT

            WIDESPREAD DOWNED TREES AND POWERLINES THROUGHOUT THE
            COUNTY.

0300 AM     TSTM WND DMG     CAPE GIRARDEAU          37.31N 89.55W
10/18/2007                   CAPE GIRARDEAU     MO   TRAINED SPOTTER

            TWO TREES DOWN IN THE CITY OF CAPE GIRARDEAU

0302 AM     TSTM WND GST     1 NE CAPE GIRARDEAU     37.32N 89.54W
10/18/2007  E60.00 MPH       CAPE GIRARDEAU     MO   TRAINED SPOTTER

            60 MPH WIND GUST ESTIMATED 1 MI NORTHEAST OF CAPE
            GIRARDEAU

0314 AM     TSTM WND DMG     4 N EDDYVILLE           37.56N 88.59W
10/18/2007                   POPE               IL   EMERGENCY MNGR

            TREE BLOCKING SOUTH BOUND LANE OF IL RT 145 4 MI NORTH OF
            EDDYVILLE, IL

0315 AM     TSTM WND DMG     JOHNSTON CITY           37.82N 88.93W
10/18/2007                   WILLIAMSON         IL   TRAINED SPOTTER

            TWO TREES DOWN IN JOHNSTON CITY, IL

0315 AM     TSTM WND DMG     2 N BUCKNER             38.01N 89.02W
10/18/2007                   FRANKLIN           IL   EMERGENCY MNGR

            42 BY 48 FOOT POLE BARN DESTROYED.

0324 AM     TSTM WND GST     VALIER                  38.02N 89.04W
10/18/2007  E60.00 MPH       FRANKLIN           IL   TRAINED SPOTTER

            ESTIMATED 60 MPH WIND GUST IN VALIER, IL

0327 AM     TSTM WND GST     MARION                  37.73N 88.94W
10/18/2007  E60.00 MPH       WILLIAMSON         IL   TRAINED SPOTTER

            60 MPH WIND GUST ESTIMATED BY STORM CHASER...LIMBS DOWN
            AND POWER OUT IN THE TOWN OF MARION, IL

0330 AM     TSTM WND DMG     BENTON                  38.01N 88.92W
10/18/2007                   FRANKLIN           IL   LAW ENFORCEMENT

            WIDESPREAD DOWN TREES AND POWER LINES COUNTY WIDE.

0332 AM     TSTM WND DMG     WEST FRANKFORT          37.90N 88.93W
10/18/2007                   FRANKLIN           IL   EMERGENCY MNGR

            TREE DOWN ON TOP OF HOUSE IN WEST FRANKFORT, IL

0337 AM     TSTM WND DMG     6 N MARION              37.82N 88.94W
10/18/2007                   WILLIAMSON         IL   TRAINED SPOTTER

            DOWNED TREES REPORTED IN JOHNTSON CITY. WINDS MEASURED AT
            62 MPH.

0340 AM     TSTM WND DMG     5 S MCLEANSBORO         38.02N 88.53W
10/18/2007                   HAMILTON           IL   LAW ENFORCEMENT

            DOWNED TREES BLOCKING HIGHWAY 142S.

0345 AM     TSTM WND GST     CAIRO                   37.00N 89.18W
10/18/2007  E60.00 MPH       ALEXANDER          IL   LAW ENFORCEMENT

0445 AM     TSTM WND DMG     MOUNT CARMEL            38.42N 87.77W
10/18/2007                   WABASH             IL   LAW ENFORCEMENT

            DOWNED TREE BLOCKING INTERSECTION OF 12TH STREET AND
            WALNUT.

&&

MIKEY

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 18, 2:38 AM CDTSevere Thunderstorm WarningPAHAlexander, Jackson, Pulaski, Union37 min
Oct 18, 3:00 AM CDTSevere Thunderstorm WarningPAHFranklin, Johnson, Williamson45 min
Oct 18, 3:16 AM CDTSevere Thunderstorm WarningPAHMassac, Pulaski44 min
Oct 18, 3:29 AM CDTSevere Thunderstorm WarningPAHHamilton, Saline31 min
Oct 18, 3:43 AM CDTSevere Thunderstorm WarningPAHWayne47 min
Oct 18, 3:53 AM CDTSevere Thunderstorm WarningPAHEdwards, Wabash, White56 min
Oct 18, 4:24 AM CDTSevere Thunderstorm WarningPAHWabash36 min
Oct 18, 5:15 PM CDTSevere Thunderstorm WarningPAHJackson, Perry45 min
Oct 18, 5:54 PM CDTSevere Thunderstorm WarningPAHMassac, Pope51 min
Oct 18, 5:54 PM CDTTornado WarningPAHFranklin, Jefferson, Perry36 min
Oct 18, 6:15 PM CDTTornado WarningPAHGallatin45 min
Oct 18, 6:18 PM CDTTornado WarningPAHHardin57 min
Oct 18, 6:25 PM CDTTornado WarningPAHHamilton, Jefferson, Wayne35 min
Oct 18, 6:47 PM CDTTornado WarningPAHEdwards, Wayne28 min
Oct 18, 1:33 AM CDTSevere Thunderstorm WarningPAHChristian, Todd, Trigg42 min
Oct 18, 3:55 PM CDTSevere Thunderstorm WarningPAHDaviess20 min
Oct 18, 4:12 PM CDTTornado WarningPAHDaviess18 min
Oct 18, 4:15 PM CDTTornado WarningPAHCaldwell, Crittenden, Livingston45 min
Oct 18, 4:35 PM CDTTornado WarningPAHUnion, Webster25 min
Oct 18, 4:57 PM CDTTornado WarningPAHHenderson, McLean, Webster48 min
Oct 18, 5:19 PM CDTSevere Thunderstorm WarningPAHCarlisle, Hickman41 min
Oct 18, 5:28 PM CDTTornado WarningPAHDaviess, Henderson32 min
Oct 18, 5:45 PM CDTTornado WarningPAHHenderson, McLean, Webster15 min
Oct 18, 5:50 PM CDTSevere Thunderstorm WarningPAHCarlisle, Graves, Hickman40 min
Oct 18, 5:58 PM CDTTornado WarningPAHDaviess, Henderson, McLean47 min
Oct 18, 6:08 PM CDTTornado WarningPAHGraves37 min
Oct 18, 6:27 PM CDTTornado WarningPAHCaldwell, Crittenden, Livingston48 min
Oct 18, 6:34 PM CDTTornado WarningPAHLivingston, Lyon, Marshall41 min
Oct 17, 9:58 PM CDTSevere Thunderstorm WarningPAHCarter, Ripley47 min
Oct 18, 1:18 AM CDTSevere Thunderstorm WarningPAHButler, Ripley42 min
Oct 18, 1:49 AM CDTSevere Thunderstorm WarningPAHBollinger, Stoddard, Wayne41 min
Oct 18, 2:12 AM CDTSevere Thunderstorm WarningPAHBollinger, Cape Girardeau, Scott33 min
Oct 18, 2:24 AM CDTSevere Thunderstorm WarningPAHMississippi, New Madrid51 min
Oct 18, 4:30 PM CDTTornado WarningPAHButler, Ripley45 min
Oct 18, 4:36 PM CDTSevere Thunderstorm WarningPAHBollinger, Cape Girardeau, Perry54 min
Oct 18, 4:47 PM CDTTornado WarningPAHBollinger28 min
Oct 18, 5:00 PM CDTTornado WarningPAHButler, Stoddard45 min
Oct 18, 5:38 PM CDTSevere Thunderstorm WarningPAHScott, Stoddard37 min
Oct 18, 6:09 PM CDTSevere Thunderstorm WarningPAHNew Madrid, Stoddard51 min

Nearby

Wind Advisories in Kentucky, 2007Wind Advisories in Illinois, 2007Wind Advisories in Missouri, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.